# SDR AALA202304286384

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737823
- Aircraft serial: 44454
- Aircraft time: 8,330 hours, 3,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EMERGENCY FLOOR PROXIMITY LIGHT ASSEMBLY IS MISSING ON SEATROW 24 A,B,C. REPLACED LIGHT ASSEMBLY AT SEAT 24C.
